IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CS Conf / Next CS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Systems (CS) [schedule] [select]
Chair Tetsuya Yokotani (Kanazawa Inst. of Tech.)
Vice Chair Hidenori Nakazato (Waseda Univ.)
Secretary Tomohiro Taniguchi (NTT), Osamu Muta (Kyushu Univ.)

Technical Committee on Circuits and Systems (CAS) [schedule] [select]
Chair Toshihiko Takahashi (Niigata Univ.)
Vice Chair Mitsuru Hiraki (Renesas)
Secretary Shunsuke Koshita (Tohoku Univ.), Motoi Yamaguchi (Renesas)
Assistant Toshihiro Tachibana (Shonan Inst. of Tech.), Yohei Nakamura (Hitachi)

Conference Date Thu, Feb 23, 2017 10:10 - 17:55
Fri, Feb 24, 2017 09:30 - 16:50
Topics  
Conference Place  
Sponsors This conference is technical co-sponsored by IEEE Circuits and Systems Society Japan Joint Chapter(IEEE CASS JJC).
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CS.

Thu, Feb 23  
10:10 - 11:25
(1) 10:10-10:35 Performance Evaluation of Uplink Multiuser VLC-OFDM-IDMA System with Successive Interference Cancellation CAS2016-115 CS2016-76 Asato Kurihara, Chang-Jun Ahn (Chiba Univ.)
(2) 10:35-11:00 Improvement of the time synchronization precision in the multipath satellite signal reception environment by an algorithm for statistical satellite signals selection applied in the GPS receiver CAS2016-116 CS2016-77 Seiji Yoshida, Katsunori Noritake (NTT)
(3) 11:00-11:25 A Study on Impulsive Noise Suppression for Multi-carrier Powerline Communication Systems with Channel Estimation CAS2016-117 CS2016-78 Tomoya Kageyama, Osamu Muta (Kyushu Univ.), Haris Gacanin (Nokia Belgium)
  11:25-12:40 Break ( 75 min. )
Thu, Feb 23  
12:40 - 13:55
(4) 12:40-13:05 Linearity of Power Amplifier for Mobile Applications CAS2016-118 CS2016-79 Satoshi Tanaka (Murata)
(5) 13:05-13:30 Efficient inspection routes of expressway facilities
-- A variation of the vehicle routing problem --
CAS2016-119 CS2016-80
Takumi Otsuka, Toshihiko Takahashi (Niigata Univ.)
(6) 13:30-13:55 On Gradient Characteristics of Adaptive Notch Filters Based on Monotonically Increasing Gradient Algorithm CAS2016-120 CS2016-81 Hiroyuki Munakata, Shunsuke Koshita, Masahide Abe, Masayuki Kawamata (Tohoku Univ.)
  13:55-14:10 Break ( 15 min. )
Thu, Feb 23  
14:10 - 15:50
(7) 14:10-14:35 High Performance 10 Gbps Optical Burst Mode Receiver Configuration
-- A Method for Automatically Switching Between Two Transfer Functions --
CAS2016-121 CS2016-82
Adibah Binti Mazwar, Takashi Kuriyama, Hiromi Ueda (Tokyo Univ. of Tech.)
(8) 14:35-15:00 Transmission Performance for SDM-PON Using Clipped Sending Scheme
-- Wavelength Interval of 200 GHz and Subcarrier Frequency Interval of 0.8 GHz --
CAS2016-122 CS2016-83
Atsuko Yokotani, Hiromi Ueda (Tokyo Univ. of Tech.)
(9) 15:00-15:50 [Special Invited Talk]
Status of Standardization and Intellectual Property in the Information and Communication Technology Area CAS2016-123 CS2016-84
Yukio Hiramatsu (OIT)
  15:50-16:05 Break ( 15 min. )
Thu, Feb 23  
16:05 - 16:50
(10) 16:05-16:50 [Invited Talk]
CMOS Optical Receiver for High Density and High Speed Optical Interconnection CAS2016-124 CS2016-85
Akira Tsuchiya, Takuya Nakao (Kyoto Unv.), Shinsuke Nakano, Masafumi Nogawa, Hideyuki Nosaka (NTT), Hidetoshi Onodera (Kyoto Unv.)
  16:50-17:05 Break ( 15 min. )
Thu, Feb 23  
17:05 - 17:55
(11) 17:05-17:55 [Special Invited Talk]
Cybersecurity for Japan
-- Toward Tokyo 2020 and IoT Era --
Atsuhiro Goto (IISEC)
Fri, Feb 24  
09:30 - 10:45
(12) 09:30-09:55 Capacity of Collaborative Interference Canceller: Quantization Error and Spatial Correlation CAS2016-125 CS2016-86 Daisuke Umehara, Rieko Saiki (Kyoto Inst. of Tech.), Hidekazu Murata (Kyoto Univ.), Satoshi Denno (Okayama Univ.)
(13) 09:55-10:20 A Study of Received Signal Sharing Schemes for Collaborative Interference Canceller CAS2016-126 CS2016-87 Daisuke Umehara, Shuhei Ueno, Ryota Akagi (Kyoto Inst. of Tech.), Hidekazu Murata (Kyoto Univ.), Satoshi Denno (Okayama Univ.)
(14) 10:20-10:45 Energy Analysis of Success Prioritized Slotted ALOHA with Sleep Mode CAS2016-127 CS2016-88 Daisuke Umehara, Kanji Takeda (Kyoto Inst. of Tech.)
  10:45-11:00 Break ( 15 min. )
Fri, Feb 24  
11:00 - 11:45
(15) 11:00-11:45 [Invited Talk]
Circuit-Oriented Modeling and Analysis Methods Toward the Fast Simulation of Power Delivery Network CAS2016-128 CS2016-89
Tadatoshi Sekine (Shizuoka Univ.)
  11:45-13:00 Break ( 75 min. )
Fri, Feb 24  
13:00 - 13:50
(16) 13:00-13:25 In-Network Caching Strategy for Streaming over CCN CAS2016-129 CS2016-90 Takeshi Misu (Graduate school Tokyo University of Information Sciences), Masaki Hanada, MooWan Kim (Tokyo University of Information Sciences), Hidehiro Kanemitsu (Waseda Univ.)
(17) 13:25-13:50 Improving the Performance of an SSD Cache Server Transferring Data Directly from Storage to Network CAS2016-130 CS2016-91 Takahiro Yamaura, Haruhiko Akiyama, Eimi Murakami, Tatsuya Sasaki, Shingo Tanaka, Masataka Goto (Toshiba)
  13:50-14:05 Break ( 15 min. )
Fri, Feb 24  
14:05 - 15:20
(18) 14:05-14:30 An Direct Estimation Method of Input or Output Response by Using Matrix Representation of Signal and its Application CAS2016-131 CS2016-92 Yuto Matsushita, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(19) 14:30-14:55 The shortest twice flight routes of UAV on a rectangle grid graph with boundary depot CAS2016-132 CS2016-93 Takeki Kani, Yoshihiro Kaneko (Gifu Univ), Kenichi Mase (Niigata Univ)
(20) 14:55-15:20 Fast Electromagnetic Transient Analysis by Stabilized Explicit FETD Method Based on Maxwell's Equations CAS2016-133 CS2016-94 Yohei Oikawa, Tadatoshi Sekine, Hideki Asai (Shizuoka Univ.)
  15:20-15:35 Break ( 15 min. )
Fri, Feb 24  
15:35 - 16:50
(21) 15:35-16:00 Experimental evaluation of the effect of transmission quality on remote real-time control via communication network CAS2016-134 CS2016-95 Hisaya Hadama, Kazumasa Goto, Masaki Minagawa, Kenta Nagasaki, Ryohei Nakamura (NDA)
(22) 16:00-16:25 A Back-Off based Semi-Markovian Model for Flooding in Ad Hoc Networks CAS2016-135 CS2016-96 Pratikshya Shrestha, Megumi Saito, Zhenni Pan, Kang Kang, Shigeru Shimamoto (Waseda Univ.)
(23) 16:25-16:50 A Study on Computational Complexity Reduction of Orthogonal Precoding for Sidelobe Suppression of OFDM Signals CAS2016-136 CS2016-97 Hikaru Kawasaki, Takahiro Matsui, Masaya Ohta, Katsumi Yamashita (OPU)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CS Technical Committee on Communication Systems (CS)   [Latest Schedule]
Contact Address Tomohiro Taniguchi (NTT)
Osamu Muta (Kyushu Univ.)
E-: n2015n 
Announcement Latest information will be presented on the web site:
http://www.ieice.org/cs/cs/
CAS Technical Committee on Circuits and Systems (CAS)   [Latest Schedule]
Contact Address Shunsuke Koshita(Tohoku Univ.)
TEL: 022-795-7095
E-: simkecei 


Last modified: 2017-02-16 19:26:45


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CAS Schedule Page]   /   [Return to CS Schedule Page]   /  
 
 Go Top  Go Back   Prev CS Conf / Next CS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan